Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Effects of Insurance Policy Limits on Product Choice

Dean G. Smith and Lawrence C. Rose
The Journal of Risk and Insurance
Vol. 53, No. 3 (Sep., 1986), pp. 514-520
DOI: 10.2307/252401
Stable URL: http://www.jstor.org/stable/252401
Page Count: 7
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($9.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Effects of Insurance Policy Limits on Product Choice
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[514]
    [514]
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520